Home > Articles > Published articles > Limit cycles of planar discontinuous piecewise linear Hamiltonian systems without equilibrium points and separated by irreducible cubics |
Date: | 2021 |
Abstract: | This paper is devoted to study the limit cycles of planar discontinuous piecewise linear Hamiltonian systems without equilibrium points separated by irreducible cubics. We study the limit cycles that intersect the cubic in two or four points. We provide lower bounds for the maximum number of limit cycles intersecting the cubic either in two points, or in four points, or in both classes simultaneously. All the computations of this paper has been verified with the algebraic manipulator mathematica. |
Grants: | Agencia Estatal de Investigación MTM2016-77278-P Agència de Gestió d'Ajuts Universitaris i de Recerca 2017/SGR-1617 European Commission 777911 |
Rights: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Language: | Anglès |
Document: | Article ; recerca ; Versió acceptada per publicar |
Subject: | Limit cycles ; Discontinuous piecewise linear differential systems ; Linear Hamiltonian systems ; Irreducible cubic curves |
Published in: | Dynamics of continuous, discrete and impulsive systems, Vol. 28, Num. 6b (2021) , p. 399-421, ISSN 1918-2538 |
Postprint 20 p, 752.1 KB |
The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (research output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles